Hair loss is listed as a possible side effect of amlodipine. There are several other possible side effects that may be considered flu-like. If your doctor refuses to let you try other medications, you might want to consider changing doctors. There is no reason for you to suffer when there are other options available.View Thread
I'm sorry you didn't get a faster response, naburly. This isn't an especially active board.
I'm also very sorry for the terrible problems caused by the Cipro. You are right that that is a scary drug. Many doctors are still too quick to prescribe antibiotics, despite the undisputed evidence that it has wrought havoc by creating so many drug-resistant conditions, and despite the sometimes terrible side effects. For too many doctors, antibiotics are the first thing they go to, even when they're not sure there's an infection present or that antibiotics are appropriate.
I hope you will begin to feel better soon. Please try to find a doctor that you can trust, so you can get some help with this. There are very good doctors out there, but they can be hard to find sometimes.View Thread
Hello ditty25. Anxiety, headache and tingling in the hands, feet and lips are listed as "more common" side effects of Losartan. This article might be useful. If I were you, I would request another BP medication from my doctor. Any side effects can show up at any time, and this is a medication you obviously are not able to tolerate. With so many others on the market, you should definitely try something else.
I don't know the answer to your questions, but I would recommend that you take all your meds to a pharmacist to discuss possible interactions and side effects. Pharmacists are often more knowledgeable about those things than doctors are, since it's their specialty.View Thread
I believe you would have seen some improvement pretty quickly. My blood pressure did not go down after I started using a CPAP about 7-8 years ago, but it did when I lost some weight. Please don't give up on your CPAP, though. Even if it hasn't helped your BP, it has other extremely important benefits, and can save or lengthen your life.View Thread
I don't know of any way to get it down that quickly. Maybe someone else will have a suggestion.
Things that can help, like restricting salt intake and getting regular exercise may not work fast enough for you in this situation, but they will certainly help you in the long run, so you may not run into this problem again.
I would get in touch with my doctor if I were you, and see if she/he has any advice for you.
Good luck. I hope you can find something that will help.View Thread
Ask your pharmacist about whether your pills can be cut in half. As billh99 says, some can be halved with no problem, but others may not work correctly or may even be dangerous if cut in half, because you get may get too much medication in too short a time.
Places like WalMart, Target and Publix (and others, I'm sure) offer some extremely inexpensive generics of frequently-used medications.
Also, if you contact the manufacturers of your medications, they will often be able to help with the cost for people who can't afford them.
I'm so sorry about your job loss. I know how devastating that can be. I hope you'll be able to find something else very soon. Best of luck.View Thread